MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE STIMULATOR EXTENDER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE STIMULATOR EXTENDER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number EEX901
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.  a follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) reported that the extender was not working.There was no patient impact.
 
Additional Manufacturer Narrative
Analysis found that there was no anomalies found.The bumpers are missing.The bumpers have been replaced.The unit has been successfully tested according to service repair instructions.H6: additional information suggest that fdm:b21, fdr:c21 and fdc:d16 no longer apply to this event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported that hcp had a technical issues that is why they switched the device.They change the laptop's damaged software.

Brand Name
NIM-ECLIPSE STIMULATOR EXTENDER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key12035637
Report Number1045254-2021-00317
Device Sequence Number19215627
Product Code GWF
UDI-Device Identifier00613994910998
UDI-Public00613994910998
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEX901
Device Catalogue NumberEEX901
Device Lot Number206233117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1